Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 437, NWS St. Louis, MO

August 5, 20085 counties in Missouri; Monroe County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 5, 2008, 8:18 PM CDT for 5 counties in Missouri; Monroe County, Illinois. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2008, 8:18 PM CDT (01:18 UTC)
Expired
Aug 5, 2008, 9:00 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Monroe County, IL, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 52 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 8:35 PM CDTTSTM WND GST 654 Nw Blackwell, MOTHE WIND GUST WAS NEAR BLACKWELL MISSOURI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 2:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 060118
SVRLSX
ILC133-MOC055-071-073-099-221-060200-
/O.NEW.KLSX.SV.W.0437.080806T0118Z-080806T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT TUE AUG 5 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  SOUTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
  SOUTHWESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 900 PM CDT

* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HIGH RIDGE TO 3 MILES SOUTHWEST
  OF PARKWAY TO 13 MILES NORTHWEST OF CUBA...AND WERE MOVING
  SOUTHEAST AT 24 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOUSE SPRINGS...
  LONEDELL...
  CEDAR HILL...
  SULLIVAN...
  DITTMER...
  BOURBON...
  ANTONIA...
  LEASBURG...
  CUBA...
  RICHWOODS...
  PEVELY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3815 9153 3815 9165 3824 9166 3847 9069
      3844 9069 3844 9067 3847 9066 3847 9061
      3850 9054 3850 9051 3843 9050 3813 9025
      3806 9061 3808 9064 3806 9064 3800 9093
      3791 9154
TIME...MOT...LOC 0117Z 305DEG 21KT 3845 9048 3831 9101
          3817 9157

$$

BYRD
1 follow-up statement
000 
WWUS53 KLSX 060200
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT TUE AUG 5 2008

ILC133-MOC055-071-073-099-221-060210-
/O.EXP.KLSX.SV.W.0437.000000T0000Z-080806T0200Z/
MONROE IL-WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
GASCONADE MO-
900 PM CDT TUE AUG 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GASCONADE...SOUTHERN
FRANKLIN...JEFFERSON...NORTHERN CRAWFORD...NORTHERN WASHINGTON AND
SOUTHWESTERN MONROE COUNTIES EXPIRES AT 900 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF 
THE WARNED AREA...SO THE WARNING HAS BEEN ALLOWED TO EXPIRE.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3815 9153 3815 9165 3824 9166 3847 9069
      3844 9069 3844 9067 3847 9066 3847 9061
      3850 9054 3850 9051 3843 9050 3813 9025
      3806 9061 3808 9064 3806 9064 3800 9093
      3791 9154
TIME...MOT...LOC 0200Z 305DEG 21KT 3830 9022 3817 9075
          3803 9131

$$

BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:58 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 5, 6:58 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT TUE AUG 5 2008

.UPDATE...
/653 PM CDT TUE AUG 5 2008/

HAVE LOCALLY EXPANDED SEVERE THUNDERSTORM WATCH 810 TO INCLUDE THE
REST OF THE SOUTHERN PART OF THE CWA. SEVERE STORMS WILL LIKELY
PERSIST IN THIS AREA IN ENVIRONMENT WITH MLCAPES GREATER THAN 4000
J/KG. WHILE SHEAR IS WEAK...TSRA WILL LIKELY CONTINUE TO DEVELOP
ALONG OUTFLOWS FROM ONGOING STORMS.

HAVE ALSO ALLOWED THE HEAT ADVISORY AND WARNING TO EXPIRE. OUTFLOW
FROM THUNDERSTORMS IS PUSHING HEAT INDICES WELL BELOW CRITERIA AS
THE FRONT CONTINUE TO SLOWLY PUSH SOUTH.

BRITT

&&

.DISCUSSION...
/326 PM CDT TUE AUG 5 2008/
MAIN FORECAST CONCERN IS TRANSITIONING FROM HEAT TO POTENTIAL FOR
SEVERE WEATHER THIS EVENING AND AGAIN TOMORROW.  OUTFLOW BOUNDARY
FROM CONVECTION OVER CENTRAL ILLINOIS HAS WORKED SWWD AND NOW
EXTENDS FROM HANNIBAL THROUGH THE ST. LOUIS METRO AREA INTO SOUTH
CENTRAL ILLINOIS. HAVE DROPPED THE NORTHERN COUNTIES OF THE HEAT
ADVISORY WHERE WHERE CRITERIA WILL LIKEELY NOT BE MET THE REST OF
THE DAY. OTHERWISE...TSRA WILL CONTINUE TO QUICKLY DEVELOP AND
BECOME SEVERE ACROSS THE REGION THE NEXT FEW HOURS AS ATMOSPHERE
CONTINUES TO DESTABILIZE WITH MLCAPES IN THE 3000-5000 J/KG RANGE
WITH WEAKING CIN IN ADVANCE WEAK SHORTWAVE TROUGH CURRENTLY MOVING
ACROSS THE CENTRAL PLAINS. COLD FRONT OVER NORTHERN MO ALONG WITH
OUTFLOW BOUNDARIES WILL ACT AS FOCUS FOR TSRA TO DEVELOP ON. WHILE
DEEP LAYER SHEAR IS RELATIVELY WEAK...AMOUNT OF INSTABILITY WILL
BE SUFFICENT FOR ORGANIZED MULTICELLS AND POSSIBLE SUPERCELLS IF
THEY DEVELOP ALONG A BOUNDARY. WILL ALSO BE WATCH THE HEAVY
RAINFALL POTENTIAL WITH ANY SLOW MOVING CELLS ALONG FRONT IN
ENVIORNMENT WITH PRECIPITABLE WATERS ABOVE 2 INCHES.

UPPER FLOW WILL BECOME WNWLY BY TOMORROW AND FRONT WILL STAY IN
CLOSE PROXIMITY TO THE SWRN PART OF THE CWA AND LINGER NEARBY
THROUGH THURSDAY.  HAVE KEPT CHANCE OF SHRA/TSRA GOING INTO THURSDAY
WHEN FRONT GET PUSHED FARTHER SOUTH AS UPPER FLOW BECOME MORE NWLY
WITH UPPER LOW DIGGING IN THE GREAT LAKES. LOW LEVEL MOISTURE
WILL REMAIN HIGH ENOUGH BEHIND THE FRONT WITH SOME SOLAR
INSOLATION FOR MLCAPES TO CLIMB BACK INTO THE 1000-2000 J/KG
RANGE. THIS WILL BE ON THE SOUTHERN PERIPHERY OF 35-40KT DEEP
LAYER SHEAR...SO SEVERE WEATHER WILL ALONG BE POSSIBLE TOMORROW
PER SPC SWODY2. WILL KEEP CHC OF SHRA/TRSA GOING OVER THE SOUTHERN
PART OF THE CWA

CONFIDENCE IN THE EXTENDED PART OF THE FORECAST IS LOWER TODAY AS
THERE ARE SIGNFICANT DIFFERENCES BETWEEN THE ECMWF/GFS/CANADIAN WITH
HOW TO HANDLE POLAR VORTEX OVER ERN CANADA. CONTINUTY OF ECWMF IS
NOT AS GOOD AS YESTERDAY AS POLAR VORTEX REMAINS OVER THE HUDSON
BAY THROUGH THE WEEKEND INSTEAD OF MOVING SEWD ACROSS THE GREAT
LAKES AND NERN CONUS. THIS RESULTS IN UPPER FLOW BECOMING ZONAL
QUICKER OVER THE WEEKEND ACROSS MO/IL AND FASTER RETURN OF WARMER
AIR. HAVE INCLUDED A CHANCE OF SUNDAY INTO MONDAY AS TROUGH AND
ACCOMPANYING FRONT MOVES ACROSS THE CWA.

BRITT

&&

.AVIATION...
/1233 PM CDT TUE AUG 5 2008/
FOR THE 18Z TAFS...

COLD FRONT PROGRESSING SOUTH AT A SNAILS PACE WITH OUTFLOW
BOUNDARY NOW PARKED ACROSS THE METROPOLITAN AREA. LOOKING FOR
CONVECTION TO DEVELOP THIS AFTERNOON...AND BECOME MORE WIDESPREAD
TOWARD EVENING. AFTER A LULL DURING THE MIDNIGHT HOUR...MORE
CONVECTION IS LIKELY TO FORM AS THE FRONT STALLS ACROSS THE AREA
AND 850MB CONVERGENCE/FRONTOGENESIS INCREASES. WINDS WILL
GENERALLY GO FROM SOUTHWEST TO NORTHEAST WITH FROPA...BUT VARIABLE
IN VICINITY OF ANY THUNDERSTORM OUTFLOW BOUNDARY. LOOKS TO BE AN
ACTIVE AFTERNOON AND EVENING...

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-
     MONITEAU-MONTGOMERY-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS
     CITY-WARREN-WASHINGTON.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IRON-MADISON-
     REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MADISON
     IL-MONROE IL-ST. CLAIR IL.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLINTON IL-MARION
     IL-RANDOLPH IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Aug 5, 7:20 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT TUE AUG 5 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
720 PM CDT TUE AUG 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE OVER THE REGION THIS EVENING.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS AND POSSIBLY A TORNADO. IN ADDITION...SOME STORMS
MAY PRODUCE VERY HEAVY RAINFALL THAT MAY CAUSE LOCALIZED FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION
WEDNESDAY AND WEDNESDAY NIGHT. STORMS ONCE AGAIN WILL BE CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ALONG AND
SOUTH OF INTERSTATE 70 ON THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. IN ADDITION TO SEVERE WEATHER...
SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AMOUNTS AND ANY
FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Aug 5, 7:50 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
750 PM CDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     BRIGHTON                39.04N  90.14W
08/05/2008  M57 MPH          MACOUPIN           IL   TRAINED SPOTTER

            MANY LIMBS DOWN FROM 2 S BRIGHTON TO 2 NNW...2 LARGE
            TREES AND POWER POLES DOWN AT RESIDNECE 2 NNW OF
            BRIGHTON.

&&

EVENT NUMBER LSX0800855

TRUETT
Local storm report, Aug 5, 7:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             OAKVILLE                38.44N  90.32W
08/05/2008  M0.88 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            LOCATION NEAR JEFFERSON BARRACKS BRIDGE.

&&

EVENT NUMBER LSX0800856

DYE
Local storm report, Aug 5, 8:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             AVISTON                 38.61N  89.61W
08/05/2008  E0.88 INCH       CLINTON            IL   TRAINED SPOTTER

            THE CITY OF BREESE IS WITHOUT POWER.

&&

EVENT NUMBER LSX0800858

FUCHS
Local storm report, Aug 5, 8:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HEAVY RAIN       BLOOMSDALE              38.01N  90.22W
08/05/2008  M2.10 INCH       STE. GENEVIEVE     MO   TRAINED SPOTTER

            POWER OUTAGE REPORTED DUE TO DOWNED TREES AND TREE
            LIMBS OF UNKNOWN SIZE. THE RAIN FELL IN A 45 MINUTE
            PERIOD.

&&

EVENT NUMBER LSX0800859

DYE
Local storm report, Aug 5, 8:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             AVISTON                 38.61N  89.61W
08/05/2008  E1.00 INCH       CLINTON            IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0800860

TRUETT
Local storm report, Aug 5, 8:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     GREENVILLE              38.89N  89.40W
08/05/2008                   BOND               IL   AMATEUR RADIO

            RELAYED FROM LAW ENFORCEMENT...MANY STREETS BLOCKED BY
            DOWNED TREES AND LIMBS

&&

EVENT NUMBER LSX0800861

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:01 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage29 min
Aug 5, 7:31 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Jefferson, Montgomery, Saint Charles, Saint Louis and 1 more59 min
Aug 5, 7:47 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis13 min
Aug 5, 7:56 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis64 min
Aug 5, 8:42 PM CDTFlash Flood WarningLSXCrawford, Franklin, Jefferson, Saint Francois, Washington6 hr
Aug 5, 9:31 PM CDTRiver Flood WarningLSXMarion12 hr
Aug 5, 7:06 PM CDTTornado WarningLSXBond, Fayette, Montgomery39 min
Aug 5, 7:09 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery51 min
Aug 5, 7:33 PM CDTSevere Thunderstorm WarningLSXFayette, Marion42 min
Aug 5, 7:43 PM CDTTornado WarningLSXFayette17 min
Aug 5, 9:42 PM CDTFlash Flood WarningLSXJersey, Macoupin4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.